TitleThe perpetual movements of anaphase
Publication TypeJournal Article
Year of Publication2010
AuthorsMaiato, H, Lince-Faria, M
JournalCellular and Molecular Life Sciences
Volume67
Issue13
Pagination2251 - 2269
Date Published2010///
URLhttp://www.scopus.com/inward/record.url?eid=2-s2.0-77954051589&partnerID=40&md5=3b5df49b0657c6d9c399134373a0e00c

Home | Site Map | Contacts | Credits | Privacy & Cookies | Intranet | Social Networks |


rua alfredo allen, 208, 4200-135 porto - portugal | tel +351 220 408 800 | email: info@ibmc.up.pt | © copyright 2010 ibmc